I had taken an emergency contraceptive pill on 12th April 2016, 12 hours after the intercourse. This was exactly 3 days after my last period had ended. I experienced sudden bleeding one week later, and it lasted for 4 days. I haven't gotten my period yet this month. What could be the reason?
Like the answers? Chat privately with the doctor of your choice
Hello, yes this is to do I pill, after taking I pill bleeding can occur any time from 4hr of taking tablet to a week. You may bleed irregularly or heavily. Don't worry, it will normalize itself and your next period is going to be late, and that is expected. You will be having new dates from now onwards.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.